# SDR UALA2012071903931

- Difficulty date: July 18, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 43,703 hours, 9,365 cycles
- Engine: Pwa PW4077
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 92
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT RADIO ALTIMETER OUTPUT LOST, INACCURATE, OR INTERMITTENT.  STATUS  MSG01- ACTIVE CLIMB INTERMITTENT; RADIO ALTIMETER TRANSMIT ANTENNA (LEFT) CIRCUIT IS OPEN.  DB- RADIO ALTIMETER TRANSCEIVER (LEFT) MSG02- ACTIVE CLIMB INTERMITTENT; RADIO ALTIMETER TRANSMIT ANTENNA (LEFT) CIRCUIT IS OPEN.  ITEM CNX PER PLF SHOWS NOT ACTIVE ITEM CNX PER PLF SHOWS NOT ACTIVE MSG-3442031 ACTIVE CL INTER  MSG-3442031 ACTIVE CL INTER.  REPLACED NR 1 RADIO ALTIMETER TRANSCEIVER PER MM 34-33-01.
